# SDR REXA2018120791201

- Difficulty date: November 29, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Part number: SH17036143
- Condition: Corroded
- Location: Bs 792-802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON MID/AFT PRESSURE SILL AND SILL-SPLICE [ WINGBOX, LH SIDE ] IN STA. FS= 792 TO FS= 802 BETWEEN 36LBL TO 42LBL AT PAX CABIN. (CPAX) (TCI: 100-20)
COMPLETE: MID/AFT PRESSURE SILL AND SILL-SPLICE [ WINGBOX, LH SIDE ] IN STA. FS= 792 TO FS= 802 BETWEEN 36LBL TO 42LBL AT PAX CABIN WAS REPAIRED PER REO 690-53-41-161 AND REO 690-53-41-162
